EconPapers    
Economics at your fingertips  
 

Continuous-time stochastic games

Abraham Neyman ()

Games and Economic Behavior, 2017, vol. 104, issue C, 92-130

Abstract: We study continuous-time stochastic games, with a focus on the existence of their equilibria that are insensitive to a small imprecision in the specification of players' evaluations of streams of payoffs.

Keywords: Stochastic games; Continuous-time games; Equilibrium; Uniform equilibrium (search for similar items in EconPapers)
JEL-codes: C70 C73 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899825617300301
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Continuous-time Stochastic Games (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:104:y:2017:i:c:p:92-130

DOI: 10.1016/j.geb.2017.02.004

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:104:y:2017:i:c:p:92-130